# SDR USAA2014061300017

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 46,438 hours, 18,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE FWD ENTRY DOOR SLIDE ARMING LEVER TO TIGHT.  REMOVED DEBRIS & CLEANED THRESHOLD SILL.  OPERATIONS CHECKED GOOD, NO FAULTS NOTED.  OK FOR SERVICE.
